# SDR SIMA200101402

- Difficulty date: January 14, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5078 - CREW REPORTED THE EMERGENCY LIGHT IN THE PASSENGER DOOR IS INOPERATIVE. MAINTENANCE CLEANED CONTACTS ON LIGHT ASSEMBLY WIRES.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
